Медицинская библиотека · Reviews of infectious diseases · 1991
Severe hypomagnesemia associated with pentamidine therapy.
Клинический случайСтатьяПеревод в очереди
Аннотация
A case of severe hypomagnesemia in a patient with AIDS that manifested as changes in mental status is presented. The hypomagnesemia was due to renal wasting of magnesium, most probably caused by pentamidine-induced renal tubular injury. This entity has been reported once before and should be considered in the differential diagnosis of altered mental status in patients with AIDS.
Для цитирования: Gradon J D, Fricchione L, Sepkowitz D. Severe hypomagnesemia associated with pentamidine therapy.. Reviews of infectious diseases. 1991. DOI: 10.1093/clinids/13.3.511.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.